RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 1-2, Pages 113–120 (Mi izv5535)  

Les formes naines alpines des conifères au nord du Turkestan

D. Litvinov


Full text: PDF file (4249 kB)

Citation: D. Litvinov, “Les formes naines alpines des conifères au nord du Turkestan”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:1-2 (1926), 113–120

Citation in format AMSBIB
\Bibitem{Lit26}
\by D.~Litvinov
\paper Les formes naines alpines des conif\`eres au nord du Turkestan
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 1-2
\pages 113--120
\mathnet{http://mi.mathnet.ru/izv5535}


Linking options:
  • http://mi.mathnet.ru/eng/izv5535
  • http://mi.mathnet.ru/eng/izv/v20/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:52
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019